# SDR UPS99830956

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 187
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE FUSELAGE SKIN AT FS 187, JUST ABOVE THE CUSP AT THE FWD SERVICE DOOR AFT LWR CORNER WAS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED THE SKIN IAW SRM 53-2-0 FIG 14.
